# SDR 4521211282005

- Difficulty date: November 28, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N434FX
- Make and model: Lear 45LEAR
- Aircraft serial: 212
- Aircraft time: 1,169 hours, 935 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Assy
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: S, F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, SELECTED FLAPS 8 DGS, AUX HYDRAULIC PUMP ON.  HEARD THUMPING NOISE, THEN AMBER L/R HYDRAULIC PRESSURE LOW CAS.  SELECTED HYDRAULIC PAGE, SAW L AND R AMBER MAIN PUMPS WITH MAIN PRESSURE DROPPING THROUGH 1900 PSI.  STARTED ABNORMAL CHECKLIST, THUMPING STOPPED, PRESSURE INCREASED TO 3070 PSI, CAS MESSAGE AND AMBER PUMPS CLEARED.  AMBER FLAPS FAULT ILLUMINATED.  FLAPS STUCK AT 2 DGS DOWN.  RAN ABNORMAL CHECKLIST FOR BOTH PROBLEMS.  NORMAL GEAR EXTENSION ACQUIRED, NORMAL BRAKE PRESSURE ACHIEVED, BUT COULD NOT CORRECT FLAP FAULT.  LANDED WITH 2 DGS FLAPS DOWN.  MAINTENANCE REPLACED THE FLAP PDU.  OPS CHECK NORMAL
